A computation method in robust Bayesian decision theory - INRAE - Institut national de recherche pour l’agriculture, l’alimentation et l’environnement Access content directly
Journal Articles International Journal of Approximate Reasoning Year : 2009

A computation method in robust Bayesian decision theory

Christophe Abraham

Abstract

We propose a method for computing the range of the optimal decisions when the utility function runs through a class u. The class u has constraints on the values and the shape of the utility functions. A discretization method enables to easily approximate the optimal decision associated with a particular utility function u is an element of u . The range of optimal decisions is computed by a Monte Carlo optimization method. An example is provided with numerical results.

Dates and versions

hal-00858528 , version 1 (05-09-2013)

Identifiers

Cite

Christophe Abraham. A computation method in robust Bayesian decision theory. International Journal of Approximate Reasoning, 2009, 50 (2), pp.289-302. ⟨10.1016/j.ijar.2008.03.021⟩. ⟨hal-00858528⟩
35 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More